Hail, Caldwell
- When
- February 3, 1:10 PM CST
- Where
- Caldwell County, 4 mi SE of Grayson
- Measured
- 1.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.017, -92.067
Hail fell in the community of Holum.
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Feb 3, 10:00 AM CST, 3 hours 10 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1000 AM CST FRI FEB 3 2006 .UPDATE... SURFACE OBSERVATIONS SHOW COLD FRONT IS STILL IN CENTRAL OK AT 15Z...W/OVERCAST SKIES AHEAD OF IT. 12Z KSHV SOUNDING SHOWS AS MODERATELY UNSTABLE AIRMASS IN PLACE...W/EMBEDDED -TSRA JUST SW OF KTYR AND STARTING TO FIRE ELSEWHERE. WILL UPDATE TO MENTION THIS...AND ADJUST GRIDS TO CURRENT CONDITIONS. && .PREV DISCUSSION... (ISSUED 442 AM CST FRI FEB 3 2006) DISCUSSION... A FRONTAL BOUNDARY JUST NORTH OF I30 THIS MORNING WILL MOVE THROUGH THE AREA TODAY...AS AN ASSOCIATED UPPER LEVEL TROUGH SWINGS THROUGH THE MISSISSIPPI VALLEY THIS EVENING. UPPER LEVEL DISTURBANCES MOVING ALONG AND AHEAD OF THIS BOUNDARY WILL TRY TO SQUEEZE SOME PRECIPITATION OUT OF THE AIRMASS...BUT LIGHT RAIN AND SHOWERS MAY BE ALL THAT IS GENERATED ACROSS MUCH OF THE AREA TODAY. MODELS DO SHOW A SURFACE LOW DEVELOPING AROUND WEST CENTRAL LOUISIANA THIS MORNING...THIS FEATURE IS EXPECTED TO MOVE NORTHEAST AHEAD OF THE BOUNDARY THIS AFTERNOON AND EVENING. IF THIS HAPPENS SHOWER AND THUNDERSTORM ACTIVITY WILL BE OBSERVED ACROSS PARTS OF NORTHERN LOUISIANA AND SOUTHEAST ARKANSAS THIS AFTERNOON. GUIDANCE THINKS CLOUDS AND RAIN SHOULD HOLD MAX TEMPS DOWN WITH APPROACHING FRONT THIS AFTERNOON...SO NO MORE THAN A TEN DEGREE WARM UP HAS BEEN FORECASTED FOR TODAY. ANOTHER DISTURBANCE APPROACHES MONDAY PUTTING A SLIGHT CHANCE OF RAIN IN THE FORECAST...OTHERWISE A MOSTLY DRY FORECAST IS ON TAP THROUGH MUCH OF THE SEVEN DAY FORECAST. ELEVEN && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 17/44
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CST FRI FEB 3 2006 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-041200- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CST FRI FEB 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A COLD FRONT WILL MOVE THROUGH THE FOUR STATE REGION THIS AFTERNOON AND EVENING...RESULTING IN SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF THE FRONT. ISOLATED SEVERE STORMS WILL BE POSSIBLE IN NORTHWEST AND NORTH CENTRAL LOUISIANA... WITH LARGE HAIL BEING THE MAIN THREAT. THIS ACTIVITY IS NOT EXPECTED TO BE WIDESPREAD. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...SHOULD NOT BE NEEDED THIS AFTERNOON AND TONIGHT. 44
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1210 PM CST FRI FEB 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM HAIL COLUMBIA 32.10N 92.08W
02/03/2006 1.00 INCH CALDWELL LA LAW ENFORCEMENT
QUARTER SIZED HAIL COVERING THE GROUND IN COLUMBIA
1145 AM HAIL GRAYSON 32.05N 92.11W
02/03/2006 1.00 INCH CALDWELL LA LAW ENFORCEMENT
QUARTER SIZED HAIL COVERING THE GROUND IN GRAYSON
&&
15PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1222 PM CST FRI FEB 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 AM HAIL MANSFIELD 32.03N 93.70W
02/03/2006 0.75 INCH DE SOTO LA LAW ENFORCEMENT
PENNY SIZED HAIL FELL IN MANSFIELD
&&
15PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1235 PM CST FRI FEB 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM HAIL DODSON 32.08N 92.66W
02/03/2006 0.88 INCH WINN LA PUBLIC
NICKEL SIZED HAIL COVERING THE GROUND AT A GROCERY STORE
IN DODSON
&&
15The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
Hail fell in the community of Holum.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Louisiana in 2006Every state in 2006This day in weather historyWarnings in Louisiana, February 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5486669.